Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes pain and discomfort in the scrotum?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16153 Questions
Question
I have no pain or discomfort just fluid build up in my scrotum.
Fri, 13 Apr 2018 in Men's Health
 
 
Answered by Dr. T Chandrakant 24 minutes later
Brief Answer:
Please give details and post actual reports and photographs if possible.

Detailed Answer:
Hi.
Thanks for your query, albeit short and specific.
Noted the history and understood your concerns.
Male/65 - on Lisinopril - Viagra - no symptoms - just fluid built up in scrotum.
Please give additional information for me to assist you better:
Since when have you noticed fluid built up in scrotum?
Since when are you taking Lisinopril and Viagra?
Is the built up of fluid on one side or both sides of scrotum?
Does this increase and reduce sometimes on its own?
What is the size of scrotum?
Any investigations? If yes post the reports.
If possible, attach photos to this query.
Awaiting for your feedback.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor